Product details
What are Nurofen 200mg Tablets?
The active ingredient (which makes the medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature.
Nurofen 200mg Tablets and Nurofen 200mg Caplets are used for the relief of:
- Headaches and migraine pain
- Dental pain and neuralgia
- Period pain
- Rheumatic, muscular and back pain
- Feverishness and symptoms of cold and flu
- The pain of non-serious arthritis.
How to take Nurofen 200mg Tablets
This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.
Adults, the elderly and children & adolescents between 12 and 18 years: Take 1 or 2 tablets with water, up to three times a day as required.
Leave at least four hours between doses.
Do not take more than 6 tablets in 24 hours.
What do Nurofen 200mg Tablets contain
Each tablet or caplet contains the active ingredient Ibuprofen 200mg.
Delivery options
UK Shipping:
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Europe Shipping:
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
Please note:
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
Solpadeine Max Soluble (Codeine/Paracetamol) - 32 Tablets
Pain ReliefIn stockFlarin 200mg Soft Capsules – 30 Capsules
Pain ReliefIn stockSolpadeine Headache Soluble - 16 Tablets
Pain ReliefIn stockVoltarol 12 Hour Joint Pain Relief Gel - 100g
Pain ReliefIn stockSolpadeine Max (Codeine/Paracetamol) - 30 Tablets
Pain ReliefIn stockFlexiSEQ Max Strength For Osteoarthritis - 50g
Alternative Pain ReliefIn stockSolpadeine Plus (Codeine/Paracetamol) - 32 Soluble Tablets
Pain ReliefIn stockParacetamol Tablets 500mg - 96 Tablets
Pain ReliefIn stockCuprofen Maximum Strength 400mg - 96 Tablets
Pain ReliefIn stockNurofen Plus (12.8mg/200mg) - 32 Tablets
Pain ReliefIn stockParamol Tablets Easy To Swallow - Pack of 32
Pain ReliefIn stockFenbid Ibuprofen 5% Gel - 100g
Alternative Pain ReliefIn stock
More products from this brand
Nurofen Pain Relief 200mg Capsules - 24 Pack
Pain ReliefIn stockNurofen Plus (12.8mg/200mg) - 32 Tablets
Pain ReliefIn stockNurofen Express Max Strength 400mg Liquid Capsules - 10 Pack
Pain ReliefIn stockNurofen Plus (12.8mg/200mg) - 24 Tablets
Pain ReliefIn stockNurofen Day & Night Cold & Flu 200mg/5mg - 16 Tablets
Colds, Coughs & FluIn stockNurofen Express Max Strength 400mg Liquid Capsules - 20 Pack
Pain ReliefIn stockNurofen 200mg Tablets - 96 Pack
Pain ReliefIn stockNurofen Joint & Back Pain Relief Max Strength 10% Gel - 40g
Alternative Pain ReliefIn stockNurofen 200mg Tablets - 48 Pack
Pain ReliefIn stockNurofen 200mg Tablets - 24 Pack
Pain ReliefIn stockNurofen Back Pain Relief - 24 x 300mg Capsules
Pain ReliefIn stockNurofen 200mg Tablets - 12 Pack
Pain ReliefIn stock
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.